# SDR REXA2013052700923

- Difficulty date: May 27, 2013
- Submitted: May 29, 2013
- Operation: Air carrier
- Aircraft: N8458A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7458
- Aircraft time: 27,351 hours, 24,605 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT FLOOR TRACK LIGHTING TORN UP FROM ROW 11&12. REINSTALLED FLOOR TRACK LIGHTING. OPS CHECK GOOD. REFERANCE AMM 33-51-01.
